# SDR 06052006A

- Difficulty date: June 4, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N202SR
- Make and model: Saab 340B
- Aircraft serial: 202
- Aircraft time: 33,207 hours, 38,093 cycles
- Engine: Ge CT79B
- Engine time: 26,909 hours, 30,552 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Part number: 6058T83G01
- Part serial: GEE785358
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF 200 FEET OFF THE GROUND LT ENGINE SHUTDOWN.  FOUND EXTENSIVE BLADE DAMAGE ON THE FIRST STAGE TURBINE IN THE HOT SECTION GOING AFT.  FOUND DURING BORESCOPE INSPECTION.  R&R LT ENGINE IAW 72-00-00 LEAK AND OPS CHECKED GOOD.  PN ON/OFF 6058T83G01, SN OFF GE-E-785358, SN ON GE-E-785374
